# SDR DALA1256530183

- Difficulty date: November 17, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112T330214
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER LINK PITCH LOAD FITTING AND WING UPPER SKIN PANEL HOLE CRACKED.  REPAIRED IAW ERA 507538-14AD, REV ORIG.
